| Catalog Number |
02.09.0312H |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 december 2023: lot 2301799: (b)(4) items manufactured and released on 20-apr-2023.Expiration date: 2028-03-28.No anomalies found related to the problem.To date,(b)(4) items of the same lot have been sold without any similar reported event in the period of review.
Event or Problem Description
The patient had signs of an infection and the pathogen is unknown.At about 1 month and 10 days post primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.